Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hair fall. Using soaked water of fenugreek. History of thyroid conditions. Treatment?

I am 38 years old. weight is 60 kg and height 5.2 inch. i have thyroid problem since last 3-4 years i am suffering from heavy loss of hair. i met Dermatologist and treated. 1 year it was ok. now again hair started falling. now a days i am using soaked water of fenugreek. can u please advise me this is good or bad for hair if iam using regularly
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hello I just read your query and from what you have mentioned it appears that you have hairloss.First of all I would like to know whether you don't have iron deficiency anemia or vitamin Deficiency as they also can cause hair loss.
I would advise you to take minoxidil 2% hair spray for a couple of months on your scalp for topical application.
Wear gloves when you rub it on your hair and avoid contact to other skin regions as it can cause unwanted hair in those places of accidental contact.
Hope you find my advice of some benefit.Good luck.
Answered: Fri, 23 Jun 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor